# SDR ABXA20250828200

- Difficulty date: August 28, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 95,348 hours, 25,002 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: Activated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, AFTER ENGINE START, RIGHT HYD QTY DROPPED SIGNIFICANTLY AND REFILL INDICATION CAME ON.  AIRCRAFT RETURNED TO BLOCKS. (BTB).  ACCOMPLISHED WALKAROUND OF A/C, NO SIGNS OF LEAKS.  SERVICED RH HYDRAULICS IAW B767 AMM 12-12-01.  MONITORED ENGINE START, ALL INDICATIONS NORMAL. AIRCRAFT RETURNED TO SERVICE.
